A 42-year-old female asked:
Disclaimer

stomach flu 2 days ago vomiting and dieherra only took gravol i stopped getting symptoms but now have dark stools could it be from gravol or flu?

1 doctor answer
Dr. Andrew Seibert
35 years experience Gastroenterology
Several possibilitie: dark stool is usually not a symptom of a GI virus. If the stool is black or dark red in color and has a foul odor, it could be a sign of G.I. bleeding. If this is the case, seek help immediately. Although Gravol does not cause dark stools, several G.I. medications can, including Pepto-Bismol or bismuth- containing medications. If it persists, you should see your doctor. Good luck.
Answered on Jan 20, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Take what???: Ask your question again...uncertain what "Gravol" is!
A 34-year-old female asked:
Dr. Rawhi Omar
44 years experience Pathology
Flu/viral: You may indeed have the flu or other viral disease that involves the GI tract
3
3 thanks
A male asked:
Dr. Teresa Carson
34 years experience Pediatrics
Likely this is fine-: Most likely this is the continuing loose stools that can happen after AGE. As long as there is no blood, mucus or clay color, this may last for 7-10 ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month